Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I have been having some clearish yellow discharge from my vagina, is this normal ?

after my period iv been having some redish brown bloody discharge and sometimes yellow and clear discarge is this normal?
Asked On : Tue, 28 Dec 2010
Answers:  2 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to health care magic.see yellow discharge means infection so once you go for gynec check up.along with do you have itching?after period reddish discharge continue for 3 to 4 days which is normal and clear discharge if its not like you use pad then its normal.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Wed, 24 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.If only after periods this discharge comes then you can ignore it.In case of discharge during other times also,this indicates some infection and you need to see a gynecologist for proper examination and treatment.Please do not ignore this.
wishing you good health.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor